# SDR UPS98826010

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK, CORROISON ON LONGERON 31 RIGHT BETWEEN STA 640 AND 660.  REMOVED CORROSION FABBED REPAIR STRAP PER REO 04338.  ALODINED AND PRIMED AS REQUIRED IAW DC8 SRM 51 1 8.  INSTALLED STRAP IAW DC8 SRM 5 1 1 20D AND 51 1 16.
